MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM GO.ALL; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM GO.ALL; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11061630
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abrasion (1689); Hip Fracture (2349)
Date of Event 04/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to siemens that after the topogram (low dose overview scan) and during the spiral acquisition (volume scan), the patient broke though the ct gantry plexi-ring with his knee.The patient sustained a minor injury to his knee (skin abrasion) during the event but reportedly, no medical intervention was needed.The facility reported that the patient had been "restrained" on the ct table when the event occurred.The patient had been transferred from an elder care facility through the facility emergency room (er) due to a broken hip.The reported event occurred during the ct examination of the hip.After the scan event, the patient's broken hip was treated at the facility er and was returned to the long-term care facility where he came from.The patient was not ambulatory.There was no allegation of device malfunction.This report has been submitted with an abundance of caution.
 
Additional Manufacturer Narrative
There was no allegation of device malfunction.Although it reported that the patient was "restrained" during the examination, the patient was able to break the plexi-ring with his knee, sustaining a minor abrasion.Proper fixation of the patient before the procedure is recommended in the system user manual.Further investigation is not warranted at this time.The plexi-ring will be repaired.
 
Additional Manufacturer Narrative
H10: there was no allegation of device malfunction.Although it reported that the patient was "restrained" during the examination, the patient was able to break the plexi-ring with his knee, resulting in a hip fracture and a minor abrasion.Proper fixation of the patient before the procedure is recommended in the system user manual.Further investigation is not warranted at this time.The plexi-ring will be repaired.
 
Event or Problem Description
Additional information was received by the manufacturer on april 19, 2022.Stating that the patient's hip fracture was sustained during the reported event.Updated event description: it was reported to siemens that after the topogram (low dose overview scan) and during the spiral acquisition (volume scan), the patient broke though the ct gantry plexi-ring with his knee.The patient sustained a hip fracture during the event and a minor injury to his knee (skin abrasion).The facility reported that the patient had been "restrained" on the ct table when the event occurred.The reason for the ct initial ct scan is unknown.The patient had been transferred from an elder care facility for the initial scan and after the event, was transferred to the facility emergency room for treatment of the hip fracture.The patient was later released back to the elder care facility and is not ambulatory.There was no allegation of device malfunction.This report has been submitted with an abundance of caution.

Brand Name
SOMATOM GO.ALL
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key14140473
Report Number3004977335-2022-22784
Device Sequence Number20425991
Product Code JAK
UDI-Device Identifier04056869151564
UDI-Public04056869151564
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K211373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11061630
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer04/19/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age83 YR
Patient SexMale
Patient Weight68 KG